Alert archive / Colorado / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 81, NWS Pueblo, CO

June 20, 2004Bent County, Kiowa County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 20, 2004, 5:07 PM MDT for Bent County, Kiowa County, Otero County, Colorado. It was in force for 83 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2004, 5:07 PM MDT (23:07 UTC)
Expired
Jun 20, 2004, 6:30 PM MDT
In force
83 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Bent County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 5:25 PM MDTTSTM WND DMG2 W Rocky Ford, CO8 INCH DIAMETER TREE LIMBS BLOWN DOWN
Jun 20, 5:25 PM MDTHAIL 0.882 W Rocky Ford, CO
Jun 20, 5:28 PM MDTHAIL 1.75Rocky Ford, CO
Jun 20, 5:40 PM MDTHAIL 117 N Las Animas, CO
Jun 20, 5:58 PM MDTTSTM WND DMGLas Animas, CO12 INCH DIAMETER TREE LIMBS BLOWN
Jun 20, 6:00 PM MDTTORNADO5 S Las Animas, COTORNADO HIT PIG FARM ON HIGHWAY 101
Jun 20, 6:23 PM MDTHAIL 0.752 W Las Animas, COLARGE TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:15 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2004-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2004-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 202307
SVRPUB
COC011-061-089-210030-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT SUN JUN 20 2004

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENT COUNTY IN SOUTHEAST COLORADO
  KIOWA COUNTY IN SOUTHEAST COLORADO
  OTERO COUNTY IN SOUTHEAST COLORADO

* UNTIL 630 PM MDT

* AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 19 MILES WEST OF
  ARLINGTON...AND WAS MOVING EAST AT 30 MPH.

* SOME LOCATIONS AFFECTED WILL BE...
  7 MILES SOUTH OF ARLINGTON BY 540 PM MDT
  8 MILES NORTH OF LAS ANIMAS BY 600 PM MDT

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3841 10343 3810 10347 3808 10390 3791 10321
      3840 10313

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:38 PM MDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 20, 1:38 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
138 PM MDT SUN JUN 20 2004

.SHORT TERM...
(TODAY AND TONIGHT)

LOWER LVLS ARE NOT DRYING OUT AS MUCH AS MODELS HAD ADVERTISED AND
DEW POINTS OVR THE SE PLAINS AREA STILL IN THE 50S TO LOWER 60S.
LOW CLOUDS HAVE CLEARED OUT OF A GOOD PORTION OF THE SE PLAINS BUT
THERE ARE STILL SOME OVR THE FAR ERN AREAS. SHOWERS AND
THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND WE SHOULD SEE SOME THIS
EVENING OVR THE CENTRAL AND ERN MTS AND SE PLAINS...AND WL KEEP
SLIGHT CHANCE AND CHANCE POPS MOST AREAS.  BEST CAPES IN THE
EVENING HRS ARE FORECAST TO BE OVR THE SE PLAINS.  0-6KM SHEAR
VALUES TODAY ARE NOT AS GOOD AS THEY HAVE BEEN THE PAST SEVERAL
DAYS.  WOULD NOT BE SURPRISED TO SEE SEVERE HAIL IN SOME OF THE
STORMS THIS EVENING. COULD AGAIN SEE STORMS LATE TONIGHT OVR THE FAR
ERN AREAS AND SO WL KEEP SOME POPS OUT THERE THRU THE NIGHT. A FRONT
WL MAKE ITS WAY INTO THE SE PLAINS TONIGHT. BY LATE TONIGHT LOW LVL
MSTR IS AGAIN EXPECTED TO GIVE MUCH OF THE SE PLAINS CLOUDS SKIES...
AND THERE COULD BE SOME PATCHY FOG MON MORNING.

OVR NIGHT A SHRTWV WL BE DROPPING SOUTH THRU ID AND INTO SW WY AND
THIS SYSTEM COULD KICK OFF A FEW SHOWERS OR TSTMS OVR THE CENTRAL
MTS DURING THE MORNING HRS MON.  THIS SHRTWV THEN DROPS INTO NRN CO
DURING THE DAY INCREASING THE MID LVL MSTR OVR THE FORECAST AREA.
THIS INCREASE IN MSTR ALONG WITH NE LOW LVL UPSLOPE SHOULD LEAD TO
SCT SHOWERS AND THUNDERSTORMS ACRS MUCH OF THE AREA MON AFTERNOON.
THIS SYSTEM WL ALSO PUSH COOLER AIR OVR THE AREA.  I COOLED TEMPS
IN SOME AREAS A LITTLE TO BETTER MATCH GUIDANCE.

.LONG TERM...
(MONDAY NIGHT THROUGH SUNDAY)

MONDAY NIGHT...AFTN CONVECTION WILL LIKELY CONGEAL INTO AN MCS
ACROSS NE NM AND NRN TX/OK PANHANDLES...AND EXTREME SOUTHERN CO
ALONG/JUST NORTH OF FRONTAL BOUNDARY WHICH WILL CONTINUE TO SINK
SOUTHWARD DURING THE EVENING HOURS.  HAVE PLACED HIGHEST POPS
ACROSS SRN MOST AREAS.  BEST SVR POTENTIAL WILL PROBABLY BE IN THIS
AREA A WELL.  ON TUESDAY...LOWER LVL FLOW BECOMES MORE SOUTHERLY...
WITH MESO-ETA STILL INSISTING ON DEW POINTS DECREASING SOME.  GFS ON
THE OTHER HAND STILL KEEPING 50 DEW POINTS ACROSS SE PLAINS (HIGHER
THAN MESO-ETA SUGGESTING).  WILL BUY THE GFS FOR NOW.  THIS SHOULD
YEILD AFTN CAPES AGAIN AROUND 1000 J/KG OR SO...40 KTS OF SHEAR AS
WELL...SO CANT RULE OUT ISOLATED SVR POTENTIAL...BUT WILL OBVIOUSLY
DEPEND ON AMOUNT OF LOW LVL MOISTURE.  IF MESO-ETA IS CORRECT...
THEN SVR POTENTIAL WOULD BE LOWER. HAVE BUMPED UP POPS.

ANOTHER COLD FRONT MOVES SOUTHWARD ACROSS SOUTHEAST PLAINS WED
AFTN. TIMING IN QUESTION AS FAR AS TEMPS GO...BUT PREFER THE COOLER
GRIDS WE CURRENTLY HAVE VS WARMER GUIDANCE VALUES.

REMAINDER OF THE EXTENDED...NORTHWEST FLOW REMAINS ACROSS AREA WITH
UPSLOPE FLOW AND LOW LEVEL MOISTURE PINNED ACROSS SOUTHEAST PLAINS.
THUS...ISOLATED TO SCATTERED POPS EACH DAY...WITH BEST CHANCES FOR
SOUTHEAST PLAINS. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 20, 7:00 AM MDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT SUN JUN 20 2004

COZ058>089-093>099-211300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
700 AM MDT SUN JUN 20 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS AFTERNOON
AND EVENING...MAINLY ACROSS THE EASTERN COLORADO PLAINS...NORTH OF
THE ARKANSAS RIVER.  THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
QUARTER SIZE HAIL...WIND GUSTS OVER 60 MPH...BRIEF HEAVY RAIN
...AND DANGEROUS LIGHTNING.  ALSO...THERE WILL BE JUST ENOUGH WIND
SHEAR IN THE ATMOSPHERE FOR STORMS TO ROTATE...AND POSSIBLY
PRODUCE A TORNADO.  THE MOST LIKELY WINDOW FOR SEVERE CONVECTION
WILL BE FROM 300 PM TO MIDNIGHT.

WEST OF THE SANGRE DE CRISTO CREST...AND ACROSS LAKE AND CHAFFEE
COUNTIES...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING.  THIS ACTIVITY WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 45 MPH AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FAVORABLE WEATHER PATTERN FOR AFTERNOON AND EVENING THUNDERSTORMS
WILL CONTINUE ACROSS THE AREA THROUGH THE NEXT WEEK.  SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY...ALONG WITH THE
POTENTIAL FOR A FEW SEVERE STORMS...CAPABLE OF PRODUCING 1 TO 2
INCH DIAMETER HAIL...AND WIND GUSTS OVER 60 MPH.  THE BEST CHANCES
FOR SEVERE WEATHER WILL BE ACROSS THE EASTERN PLAINS OF COLORADO ON
MONDAY AND FRIDAY...DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 300 PM ACROSS SOUTHEAST COLORADO.

In the hours before

Local storm report, Jun 20, 1:12 PM MDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
112 PM MDT SUN JUN 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             1 W BLACK FOREST        39.05N 104.69W
06/20/2004  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 20, 2:35 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT SUN JUN 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0116 PM     HAIL             7 NNE BLACK FOREST      39.14N 104.62W
06/20/2004  1.75 INCH        ELBERT             CO   TRAINED SPOTTER

0120 PM     HAIL             5 NNE BLACK FOREST      39.11N 104.63W
06/20/2004  2.00 INCH        EL PASO            CO   TRAINED SPOTTER

0120 PM     HAIL             7 NW PEYTON             39.10N 104.57W
06/20/2004  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

0124 PM     HAIL             PEYTON                  39.03N 104.48W
06/20/2004  0.75 INCH        EL PASO            CO   TRAINED SPOTTER

0138 PM     HAIL             7 NW BLACK FOREST       39.12N 104.76W
06/20/2004  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

0138 PM     HAIL             2 E BLACK FOREST        39.05N 104.63W
06/20/2004  1.50 INCH        EL PASO            CO   TRAINED SPOTTER

0140 PM     HAIL             1 E BLACK FOREST        39.05N 104.65W
06/20/2004  1.25 INCH        EL PASO            CO   AMATEUR RADIO

0147 PM     HAIL             4 NW PEYTON             39.07N 104.53W
06/20/2004  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0151 PM     HAIL             2 E BLACK FOREST        39.05N 104.63W
06/20/2004  2.00 INCH        EL PASO            CO   AMATEUR RADIO

0151 PM     HAIL             4 NE COLORADO SPRINGS   38.90N 104.71W
06/20/2004  1.25 INCH        EL PASO            CO   AMATEUR RADIO

&&

JKH
Local storm report, Jun 20, 3:25 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
325 PM MDT SUN JUN 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     12 SSW YODER            38.68N 104.31W
06/20/2004                   EL PASO            CO   PUBLIC

            HOUSE WITH ROOF OFF...TRAILER WITH SIDING BLOWN OFF

0315 PM     HAIL             1 E RUSH                38.84N 104.06W
06/20/2004  2.00 INCH        EL PASO            CO   PUBLIC

&&

JKH
Local storm report, Jun 20, 3:40 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT SUN JUN 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0112 PM     TORNADO          7 E MONUMENT            39.07N 104.73W
06/20/2004                   EL PASO            CO   LAW ENFORCEMENT

            BRIEF TORNADO TOUCHDOWN IN THE VICINITY OF HODGEN AND
            STEPPLER RD. NO DAMAGE REPORTED.

0118 PM     TORNADO          8 E MONUMENT            39.07N 104.71W
06/20/2004                   EL PASO            CO   LAW ENFORCEMENT

            BRIEF TORNADO TOUCHDOWN REPORTED AT HODGEN AND BLACK
            FOREST ROAD. NO DAMAGE REPORTED.

&&

KLT
Local storm report, Jun 20, 4:49 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT SUN JUN 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             15 W CAMPO              37.10N 102.85W
06/20/2004  1.50 INCH        BACA               CO   PUBLIC

0444 PM     HAIL             22 NE WALSENBURG        37.85N 104.49W
06/20/2004  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, Jun 20, 4:52 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT SUN JUN 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             21 NE WALSENBURG        37.84N 104.50W
06/20/2004  1.00 INCH        HUERFANO           CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:34 PM MDTTornado WarningPUBCrowley56 min
Jun 19, 9:51 PM MDTSevere Thunderstorm WarningPUBKiowa54 min
Jun 20, 12:29 AM MDTSevere Thunderstorm WarningPUBKiowa61 min
Jun 20, 12:55 PM MDTSevere Thunderstorm WarningPUBEl Paso65 min
Jun 20, 1:37 PM MDTTornado WarningPUBEl Paso53 min
Jun 20, 2:20 PM MDTSevere Thunderstorm WarningPUBBaca85 min
Jun 20, 2:33 PM MDTTornado WarningPUBEl Paso57 min
Jun 20, 3:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo87 min
Jun 20, 3:44 PM MDTTornado WarningPUBEl Paso, Pueblo61 min
Jun 20, 3:46 PM MDTSevere Thunderstorm WarningPUBBaca89 min
Jun 20, 4:20 PM MDTTornado WarningPUBCrowley, Pueblo55 min
Jun 20, 4:33 PM MDTSevere Thunderstorm WarningPUBHuerfano57 min
Jun 20, 4:56 PM MDTSevere Thunderstorm WarningPUBPueblo64 min
Jun 20, 5:16 PM MDTSevere Thunderstorm WarningPUBCrowley29 min
Jun 20, 5:22 PM MDTSevere Thunderstorm WarningPUBCrowley23 min
Jun 20, 5:54 PM MDTTornado WarningPUBBent66 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.